JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NOTE ON CERTAIN QUOTIENT SPACES OF BOUNDED LINEAR OPERATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A NOTE ON CERTAIN QUOTIENT SPACES OF BOUNDED LINEAR OPERATORS
Cho, Chong-Man; Ju, Seong-Jin;
  PDF(new window)
 Abstract
Suppose X is a closed subspace of Z
 Keywords
bounded linear operator;compact operator;quotient space;-sum;
 Language
English
 Cited by
 References
1.
C.-M. Cho, A Note on M-ideals of Compact Operators, Canad. Math. Bull. 32 (1989), 434-440. crossref(new window)

2.
N. Dunford and J. Schwartz, Linear Operators, Vol.I. Interscience Publisher, New York, 1958.

3.
G. Godini, Characterization of Proximinal Subspaces in Normed Linear Spaces, Rev. Roumaine Math. Pures Appl., TOME XVIII 6 (1973), 901-906.

4.
R. B. Holmes, B. Scranton and J. Ward, Approximation from the space of compact operators and other M-ideals, Duke Math. J. 42 (1975), 259-269. crossref(new window)

5.
K. Saatkamp, Best Approximation in the Space of Bounded Operators and its Applications, Math. Ann. 250 (1980), 35-54. crossref(new window)

6.
D. T. Yost, Best Approximation and Intersections of balls in Banach spaces, Bull. Austral. Math. Soc. 20 (1979), 258-300.

7.
D. T. Yost, Approximation by Compact Operators between C(X) Spaces, J. Approx. Theory 49 (1987), 99-109. crossref(new window)